# SDR AALA202508200259

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 40,376 hours, 17,449 cycles
- Engine: Cfmint CFM567B242
- Engine time: 40,828 hours, 17,602 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF THROUGH APPROXIMATELY 3000FT, GOT NUMBER 1 ENGINE OIL FILTER BYPASS. HAD TO REDUCED THRUST TO IDLE BEFORE LIGHT EXTINGUISHED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. ACCOMPLISHED FIM TASK 79-05-00-810-817-F00. CHIP DETECTORS CHECKED CLEAR AND FILTER CHECKED CLEAR. REMOVED AND REPLACED DIFFERENTIAL PRESSURE SWITCH. PER AMM 79-21-07. LEAK AND OPERATIONAL CHECK GOOD.
